HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Birth Control (http://www.healthboards.com/boards/birth-control/)
-   -   Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since (http://www.healthboards.com/boards/birth-control/582787-ortho-tri-cyclen-li-stopped-taking-my-whole-life-has-been-mess-since.html)

cocot 02-26-2008 09:47 AM

Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since
 
Here is my story, was taking ortho tricyclen lo for 7 years, I stopped about the end of Novemeber beginning December 2007... 2 weeks later I was sick as a dog....dizzy,spacey scared I was going to pass out... and things went down hill.. I had a panic attack because I thought I was going to pass out.....sigh...
Now the first period I got after not taking the pill I was an emotional wreck- dr said it was generalized anxiety- bull.... i did not sleep for 3 days and I did not eat for 5 days. dr gave me antidepression/anti anxiety- did not take any of that dealt with it- why am I going to take a pill to get off another pill.. i am convinced one has to do with the other, also I lost 17 pounds..things got better I was ok- 3 weeks later and early here comes period number 2...not as bad but still tough.. I was a nervous anxious mess... appetite wasnt the best, but I managed...

Now could not sleep at all and was a mess on Saturday night 02/23/08 and on Sunday cycle came on...and i was a bit shakey and nervous.. this one is not as bad as the first ones, but this time I have this weird SPACEY feeling, like I am high as a kite. I have experienced this feeling before and it was normally around my ovulation time- which I am tracking my periods now to see what the helll is going on...
I was on another forum, because I googled side effects of coming off the pill and there are so so many other woman that are going through this.. I want to so go back on the pill, but its either going to happen now or later...I have come this far....I am sick of being told its anxiety- I never had this problem until I stopped taking this god awful pill... never again... anybody else dealing with this or have dealt with it...what helped ? how did you handle it ? I also had bouts of crying cause I thought I was loosing it.
WITHDRAWL FROM BIRTH CONTROL PILLS-- yikes !!!!!!!!!!

kittywitty 02-26-2008 10:21 AM

Re: Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since
 
You might try taking a B complex vitamin every day for a while and see if that helps. The reason I say this is that the pill depletes B vitamins and a lot of what your feeling could be attributed to just that. It's possible that you're suffering the residual effects because the pill is still in your system. When I was on the pill, though, I had the mood problems while I was still on it. I took the B complex when I was on a pill called Brevicon and it helped me feel a lot better.

cocot 02-27-2008 05:18 AM

Re: Ortho-Tri Cyclen Li- Stopped taking it and my whole life has been a mess since
 
I am going to look into that as well.. Plus i do know that my vitamin d levels are low like at 10, my potassium was a little below range and my urea nitrogen level was low as well..all these things are out of whack, but my vitamin d level was like at 550 or something like that..
I am on my way to a homeopathic doctor today- because I am sick of feeling like this.. I am begining to get a little depressed.........
Also I have a sensitivity to noise, stapling a stapler makes me cringe.........
eeekkk-- anyone got any advise how to cope with this- or other things i should be looking into.. found out I lost 4 more pounds on top of the 17 I had lost in the beginning and I am eating a lot better than I was...


All times are GMT -7. The time now is 12:54 AM.